# SDR YENA2024030500325

- Difficulty date: March 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 01784
- Aircraft time: 78,802 hours, 28,265 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 20 RH SIDE IN OPEN FASTENER HOLE A AT UPPER DOUBLE JOGGLE AREA, CRACK DIRECTION IS 9 OCLOCK, AT FWD GALLEY AREA (1 EA); (RESOLVED ON W/O: 1259323 TASKCARD: NR-00042) PERFORMED PERMANENT REPAIR LOCATED ON DOOR FRAME 20 RH AT UPPER DOUBLE JOGGLE AREA ON HOLE A IAW A320 SRM 53-11-12-300-012. THIS REPAIR IS CATEGORY B. INSPECTION OF REPAIR IAW SRI 53-11-12-205-008, TABLE 002 ARE: INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT IS TBD IN CASE OF AIRCRAFT LIFE EXTENSION MORE THAN AT 60000 FC (FH NOT RELEVANT), SUBSEQUENT INSPECTION AT INTERVALS UNTIL 60000 FC / FH NOT RELEVANT AT 5900 FC (FH NOT RELEVANT) INSPECTION METHOD FOR LEADER HOLE IS ROTATING PROVE TEST IAW NTM 51-10-01 AND NTM 51-10-18. INSPECTION METHOD FOR ASSOCIATED HOLE IS ROTATING PROVE TEST IAW NTM 51-10-01.WORK  ACCOMPLISHED ON AEROMAN WO: 2023 365/1 NRC 2023-768520 FUR-A320-53-01160.
